BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2011 >
Volume 37, Number 3 >

Please use this identifier to cite or link to this item:

Title: Remarks on blow up time for solutions of a nonlinear diffusion system with time dependent coefficients
Authors: Marras, M.
Keywords: Parabolic Problems
Blow Up
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 37, No 3, (2011), 227p-236p
Abstract: We investigate the blow-up of the solutions to a nonlinear parabolic system with Robin boundary conditions and time dependent coefficients. We derive sufficient conditions on the nonlinearities and the initial data in order to obtain explicit lower and upper bounds for the blow up time t*.
Description: 2000 Mathematics Subject Classification: 35K55, 35K60.
ISSN: 1310-6600
Appears in Collections:Volume 37, Number 3

Files in This Item:

File Description SizeFormat
2011-227-236.pdf425.88 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License